HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Carbamazepine hypersensitivity syndrome mimicking mycosis fungoides.

Abstract
We report a case of a patient who experienced a generalized skin rash with systemic involvement 2 months after beginning carbamazepine treatment for trigeminal neuralgia. Skin biopsy specimens suggest mycosis fungoides. Complete remission of the clinical and pathologic changes after drug discontinuation and the positive result of carbamazepine from an epicutaneous test suggest a diagnosis of pseudolymphoma due to carbamazepine.
AuthorsA Miranda-Romero, N Pérez-Oliva, H Aragoneses, J Bastida, C Raya, A González-Lopez, M García-Muñoz
JournalCutis (Cutis) Vol. 67 Issue 1 Pg. 47-51 (Jan 2001) ISSN: 0011-4162 [Print] United States
PMID11204604 (Publication Type: Case Reports, Journal Article)
Chemical References
  • Anticonvulsants
  • Carbamazepine
Topics
  • Aged
  • Anticonvulsants (adverse effects)
  • Carbamazepine (adverse effects)
  • Diagnosis, Differential
  • Drug Hypersensitivity (diagnosis, etiology)
  • Female
  • Humans
  • Mycosis Fungoides (diagnosis, etiology)
  • Skin Neoplasms (diagnosis, etiology)
  • Syndrome

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: